About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 896748, 21 pages
http://dx.doi.org/10.1155/2012/896748
Research Article

A New Extended Jacobi Elliptic Function Expansion Method and Its Application to the Generalized Shallow Water Wave Equation

1Department of Mathematics, North University of China, Taiyuan 030051, China
2Software School, North University of China, Taiyuan 030051, China
3School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 25 October 2012; Accepted 19 November 2012

Academic Editor: Renat Zhdanov

Copyright © 2012 Yafeng Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yafeng Xiao, Haili Xue, and Hongqing Zhang, “A New Extended Jacobi Elliptic Function Expansion Method and Its Application to the Generalized Shallow Water Wave Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 896748, 21 pages, 2012. doi:10.1155/2012/896748